# SDR FQAR20150728082

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: General aviation
- Aircraft: N438PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496083
- Aircraft time: 8,821 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 104629003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, AN ANGLE IN THE LT WING WAS FOUND CRACKED BEHIND THE LG SIDE BRACE FITTING. THE CRACK HAD BEEN INSTALLED IAW SB 1161 & WAS CONTAINED IN KIT PN 767-397.
